About CDOT

Commission Meeting Agenda

Meeting Agenda

Printable Packet Available Here.

For access to commission docs, please click to open as PDF or HTML

Colorado Transportation Commission

Conference Schedule & Agenda

February 19 & 20, 2020

*** REVISED AGENDA ***

THE CHAIRMAN MAY ALTER THE ITEM SEQUENCE OR TIMES

 Unless otherwise noted, all meetings are in CDOT HQ Auditorium

 The times indicated for each topic on the Commission agenda are an estimate and subject to change.  Generally, upon the completion of each agenda item, the Commission will immediately move to the next item.  However, the order of agenda items is tentative and, when necessary to accommodate the public or the Commission's schedules, the order of the agenda items are subject to change.

 Documents posted at http://www.coloradodot.info/about/transportation-commission/meeting-agenda.html  no less than 24 hours prior to the meeting. The documents are in draft form and for information only until the Commission takes final action.

TRANSPORTATION COMMISSION WORKSHOPS

HIGH PERFORMANCE TRANSPORTATION ENTERPRISE

Wednesday, February 19, 2020

8:30 a.m.-1:00 p.m. HPTE Board Retreat and E-470 Site Visit, E-470 Public Highway Authority, Aurora, CO

TRANSPORTATION COMMISSION WORKSHOPS

Wednesday, February 19, 2020

 12:00 p.m.   CASTA Presentation- Transit Around the State: Working Lunch for Commissioners (45 minutes) (Ann Rajewski, Executive Director, Colorado Association of State Transit Agencies)

 12:45 p.m.   FHWA Presentation on Technology and the Future of Mobility (Carl Andersen, Technical Director of the Office of Operations Research and Development, FHWA) (60 minutes)

 1:45 p.m.  Funding, Finance & Budget Workshop

                  Fresh, Sustainable and Equitable Funding:

  • No presentation

 Prudent Investments:

  • No Presentation         

Streamline Budget: 

  • FY 20 Budget Workshop/Supplements/Amendments (Jeff Sudmeier) (5 minutes)
  • FY 21 Budget Workshop (Jeff Sudmeier) (20 minutes)
  • PD 703.0 (Jeff Sudmeier) (35 minutes)
  • Policy Discussion related to Funding, Finance & Budget (Bill Thiebaut)

2:45 p.m.      Statewide Plan Committee (Rebecca White) (60 minutes)

3:45 p.m.      Ten Minute Break

3:55 p.m.     Whole System, Whole Safety Workshop

                     Zero Deaths:

  • State Transportation Safety Plan (STSP) (Charles Meyer) (15 minutes)
  • Funding for Strategic Safety and Urban Arterial Initiative (45 minutes) (San Lee and Rebecca White)
  • Policy Discussion Related to Safety (Bill Thiebaut)

4:55 p.m.     Infrastructure & Mobility Systems Workshop

                   On Time, On Budget:

  • Dashboard of Major Projects & Notification of Developments/Variances (Jane Fisher) (5 minutes)

                   Getting to Work on Time:

  • No presentation

                   State-of-the-Art Mobility/Mobility Systems (Don Stanton):

  • Innovative Mobility Implementation Tools FY 20-21 Budget Proposals- Electrification & CMAQ (Sophie Shulman) (15 minutes)
  • Policy Discussion related to Infrastructure & Mobility Systems (Bill Thiebaut)

5:15 p.m.    Other Workshop Items

Statutes, Rules, PDs and Audits: 

  • PD 14 Workshop (Rebecca White) (30 minutes)
  • FASTER Policy Directive 704.0 (Charles Meyer) (Questions only, material in packet)

5:45 p.m.     Adjournment

TRANSPORTATION COMMISSION MEETING

Thursday, February 20, 2020

 8:00 a.m.    Commissioner’s Breakfast

 9:30 a.m.     1. Call to Order, Roll Call

 9:35 a.m.     2. Public Comments (3 minutes per person, 10 minute limit)

 9:45 a.m.    3. Comments of Individual Commissioners

 9:55 a.m.    4. Executive Director’s Report (Shoshana Lew)

10:00 a.m.    5. Chief Engineer’s Report (Steve Harelson)

10:05 a.m.    6. HPTE Director’s Report (Nick Farber)

10:10 a.m.   7. FHWA Division Administrator Report (John Cater)

10:15 a.m.   8. STAC Report (Vincent Rogalski)

10:20 a.m.    9. Act on Consent Agenda

  1. Temporary Resolution #1: to Approve the Regular Meeting Minutes of

January 16, 2020 (Herman Stockinger)

    2.  Temporary Resolution #2: Approve PD 704.0 FASTER Safety (Charles Meyer)

    3.  Temporary Resolution #2.2:  Express Support for Colorado Strategic Transportation Safety Plan

10:25 a.m.  10. Discuss and Act on Temporary Resolution #3, 8th Budget Supplement of FY    

                         2020 (Jeff Sudmeier)

10:30 a.m.  11. Discuss and Act on Temporary Resolution #4, 7th Budget Amendment of FY

                        2020 (Jeff Sudmeier)

10:35 a.m.  12. Discuss and Act on Temporary Resolution #5, Match Funds for INFRA Grant (Jeff Sudmeier)

10:40 a.m.   13. Discuss and Act on Temporary Resolution #6, RPP Formula (Rebecca White)

10:40 a.m.   14. Discuss and Act on Temporary Resolution #7, FASTER Safety Formula (Rebecca White)

10:50 a.m.   15. Discuss and Act on Temporary Resolution #8, CMAQ Formula (Rebecca White)

10:45 a.m.   16. Discuss and Act on Temporary Resolution #9, CDOT/HPTE Intra-Agency Agreement for I-270 (Nick Farber)

10:55 a.m.   17. Central 70 Quarterly Status Report (Keith Stefanik)

11:05 a.m.   18. Recognitions

11:10 a.m.   19. Other Matters:  Report of the Vice-Chairman Nominating Committee and Discuss and Act on Election of Vice-Chair (Shannon Gifford, Bill Thiebaut)

11:15 a.m.   19. Adjournment

The Bridge Enterprise Board of Directors meeting will begin immediately following the adjournment of the Transportation Commission Meeting. Est. Start Time: 11:15 a.m. 

BRIDGE ENTERPRISE BOARD OF DIRECTORS MEETING

Thursday, February 20, 2020

11:15 a.m.    1.  Call to Order and Roll Call               

  1. Audience Participation
  • Subject Limit: 10 minutes; Time Limit: 3 minutes
  1. Act on Consent Agenda
  • Temporary Resolution #BE1, to Approve the Regular Meeting Minutes of Janurary 16, 2020 (Herman Stockinger)

    4.Discuss & Act on INFRA Grant Match (Jeff Sudmeier)

  1. Bridge Enterprise Q2 FY 2020 Quarterly Report (Jerad Esquibel)
  2. Adjournment

JOINT LUNCH MEETING WITH THE FRONT RANGE PASSENGER RAIL COMMISSION

Immediately upon adjournment of the Colorado Bridge Enterprise Meeting.  Est. Start Time 11:30 a.m.

INFO ONLY

  • Monthly Cash Memo (Jeff Sudmeier)
  • SIB Mid-Year Account Report (Jeff Sudmeier)
Colorado: The Official State Web Portal